RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Bul. Acad. Ştiinţe Repub. Mold. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bul. Acad. Ştiinţe Repub. Mold. Mat., 2013, Number 1, Pages 130–134 (Mi basm333)  

Short communications

Semilattice decompositions of trioids

Anatolii V. Zhuchok

Luhansk Taras Shevchenko National University, Oboronna str., 2, Luhansk, 91011, Ukraine

Abstract: We describe all semilattice congruences on an arbitrary trioid and define the least semilattice congruence on this trioid. We also show that every trioid is a semilattice of $s$-simple subtrioids.

Keywords and phrases: trioid, semilattice congruence, semilattice of subtrioids, dimonoid, semigroup.

Full text: PDF file (90 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 17A30, 20M10
Received: 03.03.2013
Language:

Citation: Anatolii V. Zhuchok, “Semilattice decompositions of trioids”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2013, no. 1, 130–134

Citation in format AMSBIB
\Bibitem{Zhu13}
\by Anatolii~V.~Zhuchok
\paper Semilattice decompositions of trioids
\jour Bul. Acad. \c Stiin\c te Repub. Mold. Mat.
\yr 2013
\issue 1
\pages 130--134
\mathnet{http://mi.mathnet.ru/basm333}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3155837}


Linking options:
  • http://mi.mathnet.ru/eng/basm333
  • http://mi.mathnet.ru/eng/basm/y2013/i1/p130

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
    Number of views:
    This page:125
    Full text:46
    References:21
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019